# SDR TWAA0014904

- Difficulty date: September 5, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND ON CABIN FLOOR, CORROSION ON FLOOR PANEL NUMBER 14.  NEW FLOOR PANEL MADE PER SSRM 53-00-104, PAGE 201, AND PAINTED.
